Repositorio de producción científica de la Universidad de Sevilla

Gröbner δ-bases and Gröbner bases for differential operators

Opened Access Gröbner δ-bases and Gröbner bases for differential operators
Estadísticas
Icon
Exportar a
Autor: Castro Jiménez, Francisco Jesús
Moreno Frías, María Ángeles
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2002
Publicado en: Banach Center Publications, 58 (1), 45-61.
Tipo de documento: Artículo
Resumen: This paper deals with the notion of Gr¨obner δ-base for some rings of linear differential operators by adapting the works of W. Trinks, A. Assi, M. Insa and F. Pauer. We compare this notion with the one of Gröbner base for such rings. As an application, and following a previous work of A. Assi, we give some results on finiteness and on flatness of finitely generated left modules over these rings.
Cita: Castro Jiménez, F.J. y Moreno Frías, M.Á. (2002). Gröbner δ-bases and Gröbner bases for differential operators. Banach Center Publications, 58 (1), 45-61.
Tamaño: 199.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44733

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones